A Semantic Problem
Bibliographic Data
| ID | 9869273 |
|---|---|
| Authors | Charles Rallides (corresponding author) |
| Year | 1964 |
| Volume | 47 |
| Issue | 3 |
| Pages | 589 |
| Publication date | 1964-09-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Hispania (JOURNAL) |
| Journal identifiers | ISSN: 0018-2133 • E-ISSN: 2153-6414 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/336183 |
| OpenAlex | W2332886394 |
| Language | EN |
Linguistics · Computer Science · Logic, programming, and type systems · Philosophy · Philosophy and Theoretical Science · Syntax, Semantics, Linguistic Variation
| Highly cited | No |
|---|